期刊文献+

Hilbert空间中的广义非线性混合拟变分包含

Generalized Nonlinear Mixed Quasi-variational Inclusion in Hilbert Spaces
下载PDF
导出
摘要 本文在H ilbert空间考虑了一类广义混合拟变分包含,利用预解式概念,得到了这类广义非线性混合拟变分包含在H ilbert空间的解,证明了由算法生成的迭代序列的收敛性。 We consider a new class of generalized mixed quasi -variational inclusion problems in Hilbert spaces. Using the concept of resolvent operator, we suggest an algorithm for solving the generalized Nonlinear mixed quasi -variational inclusion problems in Hilbert spaces. Furthermore, we proved the convergence of the iterative sequences generated by the algorithm.
作者 任晓
机构地区 西昌学院数理系
出处 《西昌学院学报(自然科学版)》 2007年第3期42-44,共3页 Journal of Xichang University(Natural Science Edition)
关键词 变分包含 预解算子 迭代方法 A variational inclusion Resolvent operator Iterative method
  • 相关文献

参考文献9

  • 1[1]N.J.Huang,M.Y.Tan.Sensitivity Analysis for a New System of Generalized nonlinear mixed quasi-variational Inclusions[J].Appl.Math.Let.,2004,17:345-352.
  • 2[2]N.J.Huang et al.Generalized nonlinear mixed quasivariational inequalities[J].Comput.Math.Applic.2000,40:205-215.
  • 3[3]Huang N J,Deng C X.Auxiliary principle and iterative algorithms for generalized set -valued strongly nonlinear mixed vari ational-like inequalities[J].J.Math.Anal.,2001,256:345-359.
  • 4[4]Chen X F,Deng C X.New approximation algorithms for a system of generalized nonlinear variational inequalities[J].四川大学学报(自然科学版),2001,6:813-817.
  • 5[3]Ding X P,LuoC L.Perturbed proximal point algorithms for generalized quasi -variational -like inclusions[J].J.comput Appl.Math.,2000,210:153-165.
  • 6[5]N.J.Huang and Y.P.Fang.A new class of general variational inclusions involving maximal monotone mappings[J].Publ.Math.Debrecen.2003,62:83-98.
  • 7[6]S.B.Nadler,Jr.Multi -valued contraction mappings[J].Pacific J.Math.1969,38:475 -488.
  • 8[7]N.J.Huang Completely generalized nonlinear variational inclusions for fuzzy mappings[J].Czechoslovak.Mathematical.Journal,1999,49 (124):767-777.
  • 9夏锦,苗放.解一类似变分不等式问题的预解式技术与辅助原理技术[J].四川师范大学学报(自然科学版),2002,25(5):484-486. 被引量:5

二级参考文献6

  • 1Ding X P. Existence and algorithm of solution for generalized mixed implicit quasi-variational inequalities[J]. Appl Math Comput,2000,113:67~80.
  • 2Huang N J, Deng C X. Auxiliary principle and iterative algorithms for generalited setvalued strongly nolinear mixed variational-like inequalities[J]. J Math Anal Appl,2001,256:345~359.
  • 3Ding X P, Luo C L. Perturbed proximal point algorithms for generalized quasi-variational-like inclusions[J]. J Comput Appl Math,2000,210:153~165.
  • 4Lee C H. Ansari Q H, Yao J C. A perturbed algorithm for strongly nonlinear variational-like inclusions[J]. Bull Austral Math Soc,2000,62:417~426.
  • 5Yang X Q, Craven B D. Necessary optimality conditions with a modified subdiffeential[J]. Optimization,1991,22:387~400.
  • 6Zhou J X, Cheng G. Diagonal convexity conditions for problems in convex analysis and quasivariational inequality[J]. J Math Anal Appl,1988,132:213~225.

共引文献4

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部